# SDR FDEA2019040535638

- Difficulty date: March 15, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Bs 1974
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR CURVE SEAT TRACK AT STATION 1974  X =    107.25 FOUND CORROSION. MAIN DECK FLOOR CURVE SEAT TRACK FROM STATION 1751 TO STATION 2007  X =   107.25   CARRIED OUT REPAIR BY SECTIONAL REPLACEMENT AS PER SRM 53-00-52-2R FIGURE 201   REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
